# SDR YENA2021111800771

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 409 hours, 76 cycles
- System (JASC): 2213 · Flight Controller
- Part: Fcu
- Condition: Fault Message
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 20, LHR-JFK. "AUTO FLT FCU 1 FAULT" ECAM MSG ON DESCENT TROUGH 10,000 FT. ; TROUBLESHOT PER TSM 22-81-00-810-802-A. R/R FCU PER AMM 22-81-12. ALL FUNCTIONAL TESTS PASSED AT THIS TIME. TSI C/W.
